Wess-Zumino-Witten-Novikov theory, Knizhnik-Zamolodchikov equations, and Krichever-Novikov algebras I


Schlichenmaier, Martin ; Sheinman, Oleg K.



Document Type: Article
Year of publication: 1999
The title of a journal, publication series: Russian mathematical surveys
Volume: 54
Issue number: 1
Page range: 213-250
Place of publication: London
Publishing house: London Mathematical Soc.
ISSN: 0036-0279
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik II (N.N.)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item